Q. How do I treat migraine headache?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jul 05, 2019 and last reviewed on: Oct 15, 2020

Hello doctor,

How do I treat a migraine headache? If I take Panadol, but when should I take them? Before lunch or after lunch?

#

Hello,

Welcome to icliniq.com.

Panadol (Paracetamol) has to be taken whenever you get headaches, not daily. Preferably, it should be taken after some food. If your symptoms are troublesome and frequent, say more than twice a week, then you should take regular medication for it. Regular medication includes tablet Ciplar LA (Propranolol) 10 mg once a day in the morning after breakfast.

Before starting this, your resting pulse rate should be more than 65 per minute or get it prescribed from a local doctor. This will one to two to acts and gradually increase the dose. The headache frequency will decrease progressively. This has to be continued for a few months. I hope this helps you and get back if you have any doubts.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why am I having constant eye floaters, low back and hip pain?

Query: Hello doctor, I am having constant eye floaters, low back and hip pain, also my rib cage hurts. I feel depressed and anxious like never before. I cannot sleep at night. MRI of brain shows tiny flair. Radiologists are saying that it is nothing to worry about. What should I do?  Read Full »

Are uric acid medications and Paracetamol harmful to the liver?

Query: Hello doctor,My father is 67 and a patient of hypertension and hypothyroidism. Recently, he has been detected with elevated bilirubin levels. Here are his recent symptoms: occasional mild fever (99 to 100.5 F). No apparent cold symptom. Typhoid test came negative. Mild nausea (feeling better after u...  Read Full »

If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?

Query: Hello doctor, I am 18 years old. What if I have six tablets of 500 mg Paracetamol (Crocin advance) and seven tablets of 500 mg Mefenamic acid (Ponstan forte) at one go (within five minutes)? How bad will it be? What will the side effects be?  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.